# SDR ASAA2018052754825

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 41,049 hours, 12,132 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU INOPERATIVE.  DOES NOT RESPOND TO KEY INPUTS.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61 TASK 804. CAPTAIN'S CDU OPS TESTED NORMAL. NO INFLIGHT FAULTS LOGGED.
